# SDR CALA0600542

- Difficulty date: December 14, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 38,073 hours, 4,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147N3351
- Condition: Cracked
- Location: Bs 1984-1997
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FUSELAGE SKIN AT STA 1984-1997, S28L TO 30L.  THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 7, FIGURE 202.
